# SDR R61A2024071800314

- Difficulty date: June 26, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 47,801 hours, 29,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT LOWER SILL CORRODED. MX REPLACED DOOR SILL BEAM PN 170-65703-005 IAW SRM 51-40-08, 51-43-02, 51-43-03.
